Profile

Join date: Jul 5, 2022

About








Why Do I Feel Sick After Taking Medication



Nausea is a queasy feeling in your stomach — you may feel seasick, or you may feel you're about to vomit. Medications that commonly cause nausea as a side effect include antibiotics, such as erythromycin (Erythrocin); aspirin; nonsteroidal anti-inflammatory drugs (NSAIDs), such as ibuprofen (Advil, Motrin) or naproxen (Aleve); and some blood. Treatments for arthritis reduce pain and swelling, slow the progression of disease and minimize permanent damage to joints. But nausea caused by medication used to treat arthritis can be a problem for some patients. The top offenders: Disease-modifying anti-rheumatic drugs (DMARDs) azathioprine, cyclophosphamide, leflunomide and methotrexate.


A 63 year old female presents with complaints of taking too many medications and that her “my medications are making me sick”. In addition, she reports that she feels nauseated every morning after breakfast and associates it with her morning pills. She has no idea which medication is doing it, but has been tempted to just stop taking them all. The magic number is if say you're on more than 12 medications, and as you mentioned earlier that is a combination of both prescription medications as well as any over the counter medications that you may be taking, if that number is above 12, there's almost 100% chance that there will be a drug-drug interaction. Interviewer: Wow. Nausea, constipation, or diarrhea Gaining or losing weight Feeling the opposite of how the medication is supposed to make you feel—like feeling more depressed when you take an antidepressant, or more anxious when you take an anti-anxiety med. If a medication makes. Are Your Pills Making You Sick? - The Medication Insider Are Your Pills Making You Sick? - The Medication Insider Are Your Pills Making You Sick? - The Medication Insider What To Do If You Throw Up After Taking A Medication They’re right. Queasiness, cramping of your stomach or intestines – what doctors call “gastrointestinal distress”, or “GI distress” – is the most commonly reported side effect reported with medicines. In fact, either nausea or GI distress has been reported with every single prescription medicine. Also taking to much can cause nausea before it reaches overdose because the brain is telling you have taken too much you'll also notice because you won't feel like you desire to feel it could be uncomfortable because you've never been there so nausea happens. I do believe caffeine can cause this to occur, which is the most likely reason for this. However, many antidepressants are know to cause Nausea, but not related to this mechanism. Instead, there are receptors ( 5HT3 Receptors) in the brain that many meds can affect causing centrally acting nausea, same as opioids and chemo drugs. These a Recap: 1. If you vomit within 15 minutes of taking your medication, take the medication again.no matter what! 2. If it has been 60 minutes or more since your dose, do not take another dose.it has probably gone past your stomach already. 3. If it has been between 15 to 60 minutes, this is where it gets a little tricky. A little bit of food, like crackers, in the stomach prior to taking the medication, has been shown to reduce the effects of medication induced nausea and vomiting. Some foods like fatty or fried foods may be counterproductive and actually aggravate the situation, so they should be avoided. Also consider such medications at bedtime.


Why Do I Feel Sick After Taking Medication

More actions